# SDR UPS01436142

- Difficulty date: June 4, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1880 RT BETWEEN STR 13 - 14 FOUND SHEAR TIE CRACK.  M/D BS 1880 STR 13R - 14R SHEAR TIE REPLACED AS PER SRM 51-10-01.
